# SDR DL738050308

- Difficulty date: June 5, 2005
- Submitted: June 8, 2005
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 29671
- Aircraft time: 12,005 hours, 5,367 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bellcrank
- Part number: 113A39102
- Condition: Broken
- Location: T/E Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CREW VERBAL A/C TOOK 2 DEGREES TRIM WITH FLAPS DOWN ON LANDING.  FOUND WITH FLAPS DOWN RIGHT O/B FLAP I/B ATTACH POINT BELLCRANK BROKEN.  REPLACED SAME.
